# SDR 99ZZZX362

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N10EW
- Make and model: Bell 407
- Aircraft serial: 53262
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 407375005101
- Condition: Damaged
- Location: Cockpit
- Part time: 8 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR DAMAGED.  REPLACED WITH NEW GAUGE FROM BELL HELICOPTER.
